# SDR DALA2023110809210

- Difficulty date: October 28, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 74,438 hours, 35,069 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 DISC: DURING CHECK AFT MIDDLE LAV OXYGEN DROPPED AND WOULD NOT STOW C/A: R&R LAV OXYGEN ASSY PER A320 AMM 35-21-41. CHECKS GOOD. (LP: 4346791)
